# SDR R322004F00000

- Difficulty date: April 27, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N206TH
- Make and model: Bell 206B
- Aircraft serial: 4217
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS4834
- Condition: Debonded
- Location: Tail  Rotor
- Part time: 1,673 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADES, NO MECHANICAL DIFFICULTIES NOTED ON PREFLIGHT.  UPON LANDING, SHUTDOWN AIRCRAFT.  AFTER EXITING AIRCRAFT, NOTICED TAIL ROTOR BLADE (C5-4834) HAD DEBONDED FROM SKIN.  DEFECT IN MFG PROCESS.
